AN APPROACH TO SOFT FUNCTIONS
No Thumbnail Available
Date
2017
Journal Title
Journal ISSN
Volume Title
Publisher
UNIV PRISHTINES
Access Rights
info:eu-repo/semantics/closedAccess
Abstract
In this paper, using a more appreciate definition of a soft point, i.e. a soft point is a soft set (F, E) such that for the element e is an element of E, F(e) = {x} and F(e ') = (empty set) for all e ' is an element of E - {e}, we present a new approach to soft functions in a interesting way, and introduce the concepts of soft continuous, soft open, soft closed, and soft homeomorfic functions in a very different way from the source existing in the literature. In the investigation we prove theorems related to these concepts and provide with examples, and counterexamples.
Description
Keywords
soft topology, soft sets, soft continuity
Journal or Series
JOURNAL OF MATHEMATICAL ANALYSIS
WoS Q Value
N/A
Scopus Q Value
Volume
8
Issue
2